学术论文
2017年论文目录
2016年论文目录
2015年论文目录
2014年论文目录
2013年论文目录
2012年论文目录
2011年论文目录
2010年论文目录
2009年论文目录
2008年论文目录
2007年论文目录
2006年论文目录
2005年论文目录
2004年论文目录
2003年论文目录
2002年论文目录
应用开发
组合数学机械化通用程序库软件
中国城市竞争力报告
“二十五史”全文检索系统
骨龄智能测试系统
中国药物专利数据库
 
     
  当前位置:首页>>科研成果>>2009组合数学
 
  共计61篇论文。  
 
 
 
刘健,刘九强
Set systems with cross L-intersection and k-wise L-intersecting families
Discrete Math. 309 (2009), 5920-5925
 
侯庆虎,Y.-P. Mu
Minimal universal denominators for linear difference equations
J. Difference Equ. Appl.
 
谷珊珊,H. Prodinger,S. Wagner
Bijections for a class of labeled plane trees
European J. Combin.
 
G. N. Han,季青
Combining hook length formulas and BG-ranks for partitions via the Littlewood decomposition
Trans. Amer. Math. Soc.
 
陈永川,韩思伟,Christian Reidys
Random k-noncrossing RNA structures
Proc. Natl. Acad. Sci. USA 106 (52) (2009) 22061-22066
 
陈容,向开南
A note on totally free matroids
Graphs Combin.
 
陈永川,高永,何佳
Labeled partitions with colored permutations
Discrete Math. 309 (21) (2009) 6235-6244
 
付梅,H. Pan,张帆
Symmetric identities on Bernoulli polynomials
J. Number Theory
 
季青
The combinatorics of k-marked Durfee symbols
Trans. Amer. Math. Soc.
 
10  陈永川,唐凌,赵飞燕
Derangement polynomials and excedances of type B
Electron. J. Combin. 16(2) (2009), #R15
 
11  陈永川,高星强,郭龙
Hook length formulas for trees by Han's expansion
Electron. J. Combin.
 
12  陈永川,顾春燕
The reverse ultra log-concavity of the Boros-Moll polynomials
Proc. Amer. Math. Soc.
 
13  陈永川,刘九强,王星炜
Families of sets with intersecting clusters
SIAM J. Discrete Math. 23(3) (2009) 1249-1260
 
14  王彬,向开南
On k-tuple domination of random graphs
Appl. Math. Lett. 22 (2009) 1513-1517
 
15  付梅,张帆
Inverse Relations and the Products of Bernoulli Polynomials
Graphs Combin.
 
16  付梅,A. Lascoux
Non Symmetric Cauchy Kernels for the Classical Groups
J. Combin. Theory Ser. A 116 (2009) 903–917.
 
17  L. Shapiro,王健
A bijection between 3-Motzkin paths and Schroder paths with no peak at odd height
J. Integer Sequences 12 (2009) Article 09.3.2.
 
18  谷珊珊,H. Prodinger
Bijections for 2-plane trees and ternary trees
European J. Combin.
 
19  高尉,侯庆虎,辛国策
On P-partitions related to ordinal sums of posets
European J. Combin. 30(5) (2009) 1370-1381
 
20  陈永川,唐凌,王星炜,杨立波
The q-Log-convexity of the generating functions of the squares of binomial coefficients
Adv. Appl. Math. 44 (2010) 85-110.
 
21  陈永川,秦晶,Christian Reidys,D. Zeilberger
Efficient counting and asymptotics of k-noncrossing tangled diagrams
Electron. J. Combin. 16 (2009) #R37
 
22  陈永川,窦全杰,唐凌,杨立波
The srank Conjecture on Schur's Q-Functions
Pacific J. Math. 244 (2) (2010) 211-234.
 
23  陈永川,孙慧
Extended Zeilberger's algorithm for identities on Bernoulli and Euler polynomials
J. Number Theory 129 (2009) 2111--2132
 
24  陈永川,高永,季青,李永祥
A unification of two refinements of Euler's partition theorem
Ramanujan J. 23 (1) (2010) 137-149
 
25  陈永川,庞兴梅,曲晓英
On the combinatorics of the Boros-Moll polynomials
Ramanujan J. 21 (1) (2010) 41-51
 
 
 
     

版权所有 南开大学组合数学中心 Email: info@cfc.nankai.edu.cn
组合数学中心英文网